# SDR FDEA201612074349

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 84,689 hours, 27,652 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK WITH ALL THREE ENGINES RUNNING WE COMPLETED ALL APPROPRIATE CHECKLISTS FOR MULTIPLE MEL'S.  THE NR 3 AIR SYSTEM SHOWS AN AMBER BOXED PRESSURE WITH A LVL 2 ALERT "AIR SYS 3 PRES LO" BLD 3 OFF / 1-3 ISOL VLV ON / PACK 3 OFF.
